# SDR AUS20020979

- Difficulty date: September 3, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HAD NO OIL QUANTITY.
